Alert archive / Indiana / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 1, 2013, 7:13 PM EDT for Jefferson County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2013, 7:13 PM EDT (23:13 UTC)
- Expired
- Jul 1, 2013, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, IN
The radar
The Louisville radar (KLVX), 96 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 7:36 PM EDT | FLASH FLOOD | 4 S Kent, IN | INTERSECTION OF STATE HWY 62 AND NEW BUFFALO ROAD CLOSED DUE TO WAIST DEEP WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
447
WGUS53 KLMK 012313
FFWLMK
INC077-020215-
/O.NEW.KLMK.FF.W.0015.130701T2313Z-130702T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
713 PM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1015 PM EDT
* AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...MADISON...
IN ADDITION...MADISON MUNICIPAL AIRPORT...BRYANTSBURG AND
BROOKSBURG ARE INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
RAZOR FORK OVERFLOWS SIMMONS ROAD.
DRY FORK OVERFLOWS WHIPPOORWILL ROAD.
RAINFALL AMOUNTS IN THE PAST HOUR ARE APPROACHING 2 INCHES...AFTER
HEAVY RAINS THAT FELL EARLIER TODAY. THROUGH 9 PM...ADDITIONAL
RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE WARNED AREA.
THE HEAVIEST RAINFALL AMOUNTS ARE IN THE WESTERN PART OF THE
COUNTY...SOUTH AND WEST OF STATE HIGHWAY 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3869 8520 3874 8525 3874 8542 3871 8546
3859 8543 3861 8557 3868 8557 3868 8561
3871 8561 3874 8568 3882 8568 3883 8561
3885 8561 3889 8557 3888 8554 3891 8554
3891 8521
$$
RASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 7:07 PM EDT, 6 minutes earlier.
Area forecast discussion, Jul 1, 7:07 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 707 PM EDT MON JUL 01 2013 ...Updated Aviation Discussion... .SHORT TERM (Tonight through Tuesday Night)... Issued at 315 PM EDT Mon Jul 1 2013 Water vapor imagery suggests the upper-level low is centered somewhere near Evansville. Inverted surface trough extends from the Florida Panhandle into central and eastern Kentucky. Best coverage of precip is over western Kentucky, while much of central Kentucky is currently dry after being worked over by early morning convection. Expect additional destabilization the rest of the afternoon, so pop-up storms will remain possible throughout the area. However, the best coverage will continue to be south of the Parkways and especially west of I-65. Confidence is not too high regarding the specific timing, but expect there will be waves of storms that lift north across Kentucky over the next day and a half. As the upper low slowly retrogrades into the Mississippi Valley, we will see a shift from synoptic forcing to more diurnally driven storms. Coverage will still be fairly extensive on Tuesday as we will be under a deep and moist SSW flow. Will carry the highest chances in our western zones due to proximity of the upper low, and in our eastern zones under the better instability and slightly more dynamic SSW flow. In between will be an alley of relatively lower POPs, but due to limited confidence the range will be from 30% in the middle to 50-60% in the more favored areas for precip. Pulse severe threat is greatest from south-central Kentucky into the Bluegrass, with marginally severe hail and winds possible with the strongest storms. Given recent heavy rainfall, even sub-severe winds could be enough to knock down shallow-rooted trees. Locally heavy rainfall will be a threat anywhere that is impacted repeatedly. Temps will continue to run a few degrees below normal for early July. .LONG TERM (Wednesday through Monday)... Issued at 301 PM EDT Mon Jul 1 2013 ...Unsettled weather pattern shaping up for much of the Ohio Valley through much of this week... Wednesday through Friday... The synoptic deterministic and ensemble model runs continue to be in good agreement throughout this portion of the forecast period. Very amplified and locked upper level flow is expected across the CONUS as dueling upper level highs reign at the coasts with an upper level low over the western Ohio Valley and the Midwest. Today's data is still suggesting that the upper level low over the Ohio Valley will slowly retrograde westward with time as the Bermuda high to our east also shifts west. With the upper level low influencing our weather, we're likely to see a diurnal variation of clouds and convection with the highest concentration in the afternoon/eve and smallest concentration in the late overnight hours. By Thursday, the upper level low is forecast to get pinched off and lift northward into the fast westerly flow across the US/Canadian border region. As this occurs, the Bermuda high will also continue to move westward and allow a deep, southwesterly transport of rich gulf air into the region. The best chances of rainfall on the 4th of July look to favor eastern KY...east of I-65. As the high builds more west, the moisture axis will shift further west and much of the area stands to see a good amount of convection Friday and into Friday night. Overall, it is not going to be a total washout through the period. However, rounds of convection will be moving through the region and most locations will see rainfall. Precipitable water values will be above climatological normals through the period. That, combined with a slower that normal mid-level flow will allow these storms to produce locally heavy rainfall during the period. Basin average rainfall could approach 2 inches during the Wed-Fri timeframe. Temperatures through the period will be below normal due to the clouds and precipitation within the region. Generally went close to the weighted model and consensus allBlend guidance here which results in highs in the lower 80s and overnight lows around 70. Friday Night through Monday... Bermuda ridge axis is forecast to retrograde to the west with time through the long term portion of the forecast period. This will result in a more warmer and more moist airmass to become common over the Ohio Valley. With the increasing heights, it appears that we should see a general decrease in afternoon/evening convective coverage. However, still think scattered thunderstorms will be a good bet during the afternoon and evening hours, especially in the western sections of the forecast area. These storms will have plenty of moisture to work with and with slow mid-level flow, locally heavy rainfall will be possible with any storm. Another round of 1 to 2 inches will be possible across many basins. So the 5-7 day precipitation accumulations could be on the order of 2-4 inches with locally higher amounts. Maximum temperatures look to warm closer to climatology during this time frame with afternoon readings topping out lower-middle 80s on Saturday with middle to upper 80s by Sunday and into Monday. Overnight lows still look to be around 70 each night. && .AVIATION (00Z TAF Update)... Issued at 705 PM EDT Mon Jul 1 2013 Convection has been fairly widespread over central Kentucky this afternoon, but of the terminals only BWG was affected, and briefly at that. This activity is diminishing as the environment has been mostly worked over, but will still likely initialize SDF and LEX with at least VCTS. Could still see T-storms directly affect LEX in the first hour or two, but that will be a press time decision. Otherwise prevailing VFR conditions this evening. After midnight fog becomes a concern, especially in BWG where close to 3 inches of rain fell earlier today. Model guidance is hitting fog fairly hard, so will go with a few hours of IFR conditions in fog and low stratus around daybreak. Even as visibilities improve, fuel-alternate MVFR ceilings will hang around until nearly midday. SDF will also be close enough to the upper low that MVFR stratus will be a concern during the morning hours. However, without as much low-level moisture as BWG, believe that will stay above fuel-alternate thresholds. All sites improve to VFR by midday, with winds picking up out of the south to 7-9 kt. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RAS Long Term........MJ Aviation.........RAS
Hazardous weather outlook, Jul 1, 3:42 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT MON JUL 1 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 342 PM EDT MON JUL 1 2013 /242 PM CDT MON JUL 1 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. THESE STORMS WILL BE SLOW MOVING WHICH WILL CAUSE LOCALIZED HEAVY RAINFALL. QUARTER SIZE HAIL AND GUSTY WINDS EXCEEDING 50 MPH WILL ALSO BE POSSIBLE...WHICH COULD KNOCK DOWN SHALLOW ROOTED TREES WHERE THE GROUND REMAINS SATURATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN UPPER LEVEL TROUGH WILL REMAIN NEAR THE REGION THROUGH WEDNESDAY NIGHT KEEPING UNSETTLED CONDITIONS IN THE AREA. THUNDERSTORMS WILL BE POSSIBLE THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. SOME ISOLATED STORMS ON TUESDAY AND WEDNESDAY COULD CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. BY THURSDAY...THE UPPER TROUGH WILL WEAKEN AND MOVE WESTWARD WHILE A HIGH OFF VIRGINIA BECOMES OUR WEATHER MAKER. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE FROM THE 4TH OF JULY THROUGH THE WEEKEND. THESE STORMS WILL CONTAIN VERY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. LOCALIZED FLOODING WILL BE POSSIBLE...ESPECIALLY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING...HAIL...OR STORM- RELATED DAMAGE TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/MJ
In the hours before
Local storm report, Jul 1, 5:38 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
538 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLASH FLOOD EXIE 37.17N 85.53W
07/01/2013 GREEN KY EMERGENCY MNGR
INTERSECTION OF STATE HWY SOUTH 61 AND STATE HWY 565
CLOSED DUE TO FLASH FLOODING
&&
EVENT NUMBER LMK1300327
RLSpecial weather statement, Jul 1, 5:49 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT MON JUL 1 2013
KYZ057-012220-
MADISON KY-
549 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS MOVING NORTHEAST BETWEEN THE TOWNS OF
STRINGTOWN AND BLUEGRASS...IN NORTHERN MADISON COUNTY...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF RICHMOND...AND MOVING
NORTHEAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BLUE GRASS...
REDHOUSE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3772 8440 3780 8448 3780 8446 3783 8448
3784 8445 3787 8441 3784 8439 3785 8437
3789 8438 3790 8437 3788 8435 3791 8430
3783 8425
TIME...MOT...LOC 2148Z 224DEG 10KT 3784 8440
JSDSpecial weather statement, Jul 1, 6:02 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT MON JUL 1 2013
KYZ046-047-054-055-066-067-012230-
BOYLE KY-CASEY KY-LINCOLN KY-MARION KY-MERCER KY-WASHINGTON KY-
602 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH HEAVY RAIN...HALF INCH HAIL...AND 40 MPH
WINDS WILL MOVE ACROSS BOYLE COUNTY...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES EAST OF LEBANON...AND MOVING NORTHEAST
AT 35 MPH.
HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARRODSBURG...
DANVILLE...
MITCHELLSBURG AND PARKSVILLE...
PERRYVILLE AND ALUM SPRINGS...
NEEDMORE AND DAVIS HILL...
CALDWELL MANOR AND RIVERVIEW ESTATES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3739 8497 3759 8521 3786 8497 3765 8469
3764 8468 3764 8467 3762 8465 3761 8465
3761 8464 3759 8461
TIME...MOT...LOC 2202Z 222DEG 28KT 3755 8498
JSDSpecial weather statement, Jul 1, 6:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT MON JUL 1 2013
INZ077-012240-
WASHINGTON IN-
611 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORM WITH HEAVY RAIN...PENNY SIZE HAIL...AND 40 MPH
WINDS MOVING NORTHWEST JUST WEST OF DAISY HILL...LOCATED IN
SOUTHEASTERN WASHINGTON COUNTY...
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SALEM...AND MOVING WEST AT
10 MPH.
HEAVY RAIN REDUCING VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW PEKIN...
FARABEE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3854 8588 3850 8592 3850 8595 3849 8596
3849 8599 3847 8600 3850 8608 3859 8601
TIME...MOT...LOC 2210Z 112DEG 8KT 3849 8597
JSDLocal storm report, Jul 1, 6:24 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 S MANNSVILLE 37.29N 85.20W
07/01/2013 TAYLOR KY EMERGENCY MNGR
SEVERAL TREES DOWN ALONG SPECK RIDGE ROAD
&&
EVENT NUMBER LMK1300328
RLSpecial weather statement, Jul 1, 6:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT MON JUL 1 2013
KYZ041-047-048-055>057-067-012330-
BOYLE KY-FAYETTE KY-GARRARD KY-JESSAMINE KY-LINCOLN KY-MADISON
KY-MERCER KY-
646 PM EDT MON JUL 1 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
PENNY SIZE HAIL...AND 50 MPH WINDS WILL MOVE NORTHEAST ACROSS
GARRARD AND INTO NORTHERN MADISON AND JESSAMINE COUNTIES...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARRODSBURG TO
LANCASTER...AND MOVING NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VETERANS PARK...
STANFORD...
RICHMOND...
NICHOLASVILLE...
LANCASTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3771 8422 3746 8464 3778 8488 3785 8476
3786 8473 3786 8471 3788 8470 3800 8451
TIME...MOT...LOC 2245Z 239DEG 21KT 3778 8475 3759 8456
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:25 AM EDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Jul 1, 6:11 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jul 1, 6:18 PM EDT | Areal Flood Advisory | LMK | Clark | 3 hr |
| Jul 1, 7:28 PM EDT | Areal Flood Advisory | LMK | Floyd, Harrison | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.